CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
Positive energy theorem for asymptotically anti-de Sitter spacetimes with distributional curvature 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 16
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
General relativity  the positive energy theorem  asymptotically anti-de Sitter spacetime  distributional curvature  
Recent progress on the positive energy theorem 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS A, 2015, 卷号: 30, 期号: 28-29, 页码: 20
Authors:  Zhang, Xiao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
General relativity  positive energy theorem  cosmological constant  
The positive energy theorem for asymptotically anti-de Sitter spacetimes 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2015, 卷号: 17, 期号: 4, 页码: 24
Authors:  Wang, Yaohua;  Xie, Naqing;  Zhang, Xiao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
General relativity  the positive energy theorem  asymptotically anti-de Sitter  spacetime  
positiveenergytheoremfor41dimensionalasymptoticallyantidesitterspacetimes 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 2, 页码: 389
Authors:  Wang Yaohua;  Xu Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
SMALL ENERGY COMPACTNESS FOR APPROXIMATE HARMONIC MAPPINGS 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2011, 卷号: 13, 期号: 5, 页码: 741-763
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Energy identity  approximate harmonic maps  tension field  Riemann surface  
Positive mass theorems for high-dimensional spacetimes with black holes 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 7, 页码: 1389-1402
Authors:  Xu Xu;  Ding Lu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
positive mass  black hole  spinor  
REGULARITY OF ALMOST PERIODIC MODULO SCALING SOLUTIONS FOR MASS-CRITICAL NLS AND APPLICATIONS 期刊论文
ANALYSIS & PDE, 2010, 卷号: 3, 期号: 2, 页码: 175-195
Authors:  Li, Dong;  Zhang, Xiaoyi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Schrodinger equation  mass-critical  
Many solutions for elliptic equations with critical exponents 期刊论文
ISRAEL JOURNAL OF MATHEMATICS, 2008, 卷号: 164, 期号: 1, 页码: 125-152
Authors:  Han, Pigong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Positive mass theorems for asymptotically AdS spacetimes with arbitrary cosmological constant 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2008, 卷号: 19, 期号: 3, 页码: 285-302
Authors:  Xie, Naqing;  Zhang, Xiao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
positive mass theorem  anti-de Sitter spacetime  total energy-momenta  
Positive mass theorems for higher dimensional Lorentzian manifolds 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2008, 卷号: 49, 期号: 2, 页码: 12
Authors:  Ding, Lu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30